advertisement
Question
Posted by: Lizz | 2009-06-24

Struggeling to loose weight

I have been good with my diet and exercise. Well exercise I do about 3 times then I seem to get sick with something it is almost like my body is looking for something. So we can say it is about 3 times a week with here and there a week off. I have had hormonal issues and sists and persistant vaginal bleeding and I just completed a course of ovaral. Before this course of ovral I was loosing weight nicely but I sudenly gained about 5gk in the last month since I started. Could it be the Ovral or am I doing something wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lizz
Most female hormone preparations list both weight gain and weightloss as side-effects. How you react to female hormone therapy is an individual reaction and I would say that in your case the Ovral may well have caused the weight gain. If you have ovarian cysts then you may suffer from polycystic ovarian syndrome which is often linked to insulin resistance (IR). Ask the dr if this is the case, because IR responds well to the use of a low-fat, low-glycaemic index (GI) diet and exercise which then improves weightloss. To read more about low-GI foods Click on 'Diet' and 'Weight loss' and 'The Glycaemic Index' and read the articles on the GI.
Try to keep up the exercise when you are feeling better, as exercise is beneficial for weightloss and IR.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement